# SDR AALA20060464

- Difficulty date: July 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

JFK - ON CLIMBOUT RIGHT HAND ENGINE SHUTDOWN DUE TO OIL QUANTITY LOSS.  SLIGHT BANG HEARD AT 27000 FEET.  FDR DOWNLOADED.  FOUND METAL IN SCREEN.  REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
